Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/6241
Title: A translation principle for Sklyanin algebras
Authors: VAN DEN BERGH, Michel 
Issue Date: 1996
Source: Journal of algebra, 184(2). p. 435-490
Abstract: In this paper we prove a translation principle for the central quotients of four-dimensional Sklyanin algebras, which is analogous to the translation principle for semi-simple Lie algebras. In the course of the proof we construct an “elliptic” analog of the sheaf of differential operators on21. The translation principle may be used to construct the fat points of a four-dimensional, non-PI, Sklyanin algebra.
Document URI: http://hdl.handle.net/1942/6241
DOI: 10.1006/jabr.1996.0269
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

37
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

39
checked on May 22, 2022

Page view(s)

4
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.